Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 176, NWS Cleveland, OH

December 15, 2011Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Dec 15, 2011, 10:16 PM EST for Lucas County, Wood County, Ohio. It took effect at Dec 16, 2011, 11:12 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2011, 10:16 PM EST (03:16 UTC)
In effect from
Dec 16, 2011, 11:12 AM EST
Expired
Dec 16, 2011, 10:23 PM EST
In force
11 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 8.79 ft at Dec 16, 2011, 6:00 PM EST.

actionminormoderatemajor5101512/1612/1712/18
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WGUS41 KCLE 160316
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 PM EST THU DEC 15 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-161116-
/O.NEW.KCLE.FL.W.0176.111216T1500Z-000000T0000Z/
/WTVO1.1.ER.111216T1500Z.111217T0600Z.000000T0000Z.NO/
1016 PM EST THU DEC 15 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* FROM FRIDAY MORNING UNTIL SATURDAY EVENING
* AT 10:00 PM THURSDAY THE STAGE WAS...7.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.3 FEET BY EARLY SATURDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
5 follow-up statements
324 
WGUS81 KCLE 160452
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EST THU DEC 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-161252-
/O.CON.KCLE.FL.W.0176.111216T1500Z-000000T0000Z/
/WTVO1.1.ER.111216T1500Z.111217T0600Z.000000T0000Z.NO/
1152 PM EST THU DEC 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM FRIDAY MORNING UNTIL SATURDAY EVENING.
* AT 11:00 PM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 9.3 FEET BY EARLY SATURDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-161252-
/O.CON.KCLE.FL.W.0177.111216T0800Z-111217T0900Z/
/LARO1.1.ER.111216T0800Z.111216T1800Z.111217T0300Z.NO/
1152 PM EST THU DEC 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 11:00 PM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 11.3 FEET BY FRIDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
693 
WGUS81 KCLE 161252
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
752 AM EST FRI DEC 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-162052-
/O.EXT.KCLE.FL.W.0176.111216T1612Z-111218T0600Z/
/WTVO1.1.ER.111216T1612Z.111217T0600Z.111218T0000Z.NO/
752 AM EST FRI DEC 16 2011

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM THIS MORNING TO LATE SATURDAY NIGHT.
* AT  7:00 AM FRIDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
924 
WGUS81 KCLE 161303
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
803 AM EST FRI DEC 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-162103-
/O.CON.KCLE.FL.W.0176.111216T1612Z-111218T0600Z/
/WTVO1.1.ER.111216T1612Z.111217T0600Z.111218T0000Z.NO/
803 AM EST FRI DEC 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* FROM THIS MORNING TO LATE SATURDAY NIGHT.
* AT  7:00 AM FRIDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-161333-
/O.CAN.KCLE.FL.W.0177.000000T0000Z-111217T0900Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM EST FRI DEC 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  7:00 AM FRIDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.9 FEET.  THE 
  RIVER WILL FALL TO 9.8 FEET BY .


$$
599 
WGUS81 KCLE 162018
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EST FRI DEC 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-170418-
/O.EXT.KCLE.FL.W.0176.000000T0000Z-111217T2259Z/
/WTVO1.1.ER.111217T1130Z.111217T1200Z.111217T1659Z.NO/
318 PM EST FRI DEC 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  3:00 PM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE BY EARLY SATURDAY THEN FALL BELOW
  FLOOD STAGE SATURDAY EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
077 
WGUS81 KCLE 170323
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 PM EST FRI DEC 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-170353-
/O.CAN.KCLE.FL.W.0176.000000T0000Z-111217T2259Z/
/WTVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1023 PM EST FRI DEC 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 10:00 PM FRIDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CRESTED BELOW FLOOD STAGE AT 8.9 TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 15, 9:50 PM EST, 26 minutes earlier.

Area forecast discussion, Dec 15, 9:50 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
950 PM EST THU DEC 15 2011

.SYNOPSIS...
A COLD FRONT WILL EXIT TO THE EAST OF THE FORECAST AREA THIS
EVENING WITH A SECONDARY COLD FRONT PUSHING DOWN FROM THE NORTH
LATE FRIDAY. TEMPERATURES BEHIND THE FRONT WILL DROP BACK DOWN TO
MORE SEASONABLE VALUES AND REMAIN THERE THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE CLOUDS WILL BREAK UP A LITTLE MAINLY OVER NORTHWEST OHIO BUT
WITH SOME CIRRUS WILL KEEP THE MOSTLY CLOUDY GOING. THE WINDS ARE
STILL A LITTLE STRONG OVER THE LAKE AND WITH DRIER AIR MOVING IN
THIS MAY HELP KEEP THE LAKE EFFECT SNOW SHOWERS SCATTERED. THE
LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR 15C FOR A TIME OVERNIGHT. LESS
THAN AN INCH SNOW ACCUMULATION WILL BE GOOD AND LIMITED TO INLAND
PA. THE PEAK IN COLD ADVECTION IS DONE...THE GUSTINESS OF THE
WINDS WILL SLOWLY DECREASE OVERNIGHT. JUST MADE MINOR CHANGES TO
THE LOWS...RAISED THEM A LITTLE BECAUSE OF THE CLOUDS AND WIND.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
A MUCH COOLER AIRMASS WILL HAVE SETTLED OVER THE REGION BY FRIDAY
AND HIGH TEMPERATURES WILL STRUGGLE TO REACH THE UPPER 30S WITH FLOW
REMAINING OUT OF THE NORTHWEST. LAKE EFFECT RAIN/SNOW SHOWERS OFF
EASTERN ERIE WILL DIMINISH INTO NW PENNSYLVANIA AS THE COLD POCKET
OF AIR AT 850MB SLIPS BY TO THE EAST. VERY DRY AIR IN THE MID-LEVELS
WILL ALSO BE A LIMITING FACTOR. ELSEWHERE ENOUGH LOW LEVEL MOISTURE
SHOULD REMAIN BENEATH THE INVERSION TO MAINTAIN A PARTLY TO EVEN
MOSTLY CLOUDY STRATOCU DECK.

A SERIES OF SHORTWAVES WILL DROP SOUTHEAST THROUGH THE GREAT LAKES
REGION ON BOTH FRIDAY AND SATURDAY NIGHTS...HELPING TO RE-ENFORCE
THE COLD AIR OVER THE REGION. SCATTERED LAKE EFFECT SNOW SHOWERS
WILL RE-DEVELOP OFF LAKE ERIE LATE FRIDAY NIGHT...INCREASING THROUGH
THE DAY ON SATURDAY AND SATURDAY NIGHT AS EQUILIBRIUM LEVELS
INCREASE OVER LAKE ERIE. MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE
BEFORE THE FLOW BACKS ON SUNDAY AND LAKE EFFECT COMES TO AN ABRUPT
END. ACCUMULATIONS WILL BE LIMITED ON SATURDAY AND SATURDAY NIGHT AS
WIND DIRECTION SHOWS SOME FLUCTUATION.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
FOR THE EXTENDED PERIOD THE SYSTEMS WILL BE INFLUENCED BY AN ACTIVE
NORTHERN TERRITORIES JET HANGING OVER THE AREA. THIS WILL BRING A
SOMEWHAT QUICK MOVING SYSTEM INTO THE AREA MONDAY WITH A CHANCE OF
SHOWERS. ON TUESDAY THE MODELS BEGIN TO DIFFER A LITTLE WITH THE
PRECIPITATION ENDING EARLY....BUT ANOTHER WEATHER DISTURBANCE WILL
BRING A RETURN OF PRECIPITATION TUESDAY NIGHT AND WEDNESDAY AND
POSSIBLY INTO THURSDAY. AT TIMES THE SHOWERY PRECIPITATION COULD BE
MIXED WITH A FEW SNOW SHOWERS.

TEMPERATURES WILL BE NEAR THE SEASONAL AVERAGES MONDAY THROUGH
THURSDAY.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
LATEST SATELLITE IMAGERY SHOWS QUITE A BIT OF CLOUDINESS OVER THE
REGION AND MODELS ARE HINTING AT RAPID CLEARING. ACTUALLY...THIS
MAY NOT BE OUT OF REALITY DUE TO A FAIRLY RAPID DRY SLOT PUSHING
NORTHEAST INTO THE FORECAST AREA OUT OF ARKANSAS. I AM EXPECTING
THE MVFR CEILINGS IN PLACE TO GO TO VFR THIS HOUR. WINDS WILL
REMAIN QUITE GUSTY THROUGH THE EARLY MORNING HOURS AND THEN BEGIN
TO QUICKLY DIMINISH BETWEEN 06Z AND 12Z IN THE MORNING. GENERALLY
VFR CONDITIONS EXPECTED ON FRIDAY.

OUTLOOK...NON VFR POSSIBLE DOWNWIND OF THE LAKE FRIDAY NIGHT AND
AGAIN SAT NIGHT INTO EARLY SUN. NON VFR POSSIBLE ON MONDAY.

&&

.MARINE...
MARGINAL GALE FORCE WINDS REMAIN ON TRACK FOR TONIGHT THEN GRADUALLY
DIMINISHING THE END OF TONIGHT THROUGH FRIDAY AS HIGH PRESSURE
BUILDS INTO THE LAKE. A RELATIVELY LIGHT FLOW SHOULD INCREASE OUT OF
THE SW LATE SAT INTO SAT NIGHT THEN BECOME WNW LATE SAT NIGHT WITH
SCA CONDITIONS EXPECTED AS ANOTHER COLD FRONT PASSES BY. ANOTHER
RIDGE OF HIGH PRESSURE SHOULD CROSS THE LAKE SUN EVENING TO BRIEFLY
DIMINISH THE FLOW FOLLOWED BY BACKING TO SSW WITH AN INCREASE INTO
MONDAY. ANOTHER COLD FRONT SHOULD BE MOVING NEAR THE LAKE BY LATE
MON OR MON NIGHT BUT THE MODELS DIFFER ON HOW THIS WILL PLAY OUT SO
CONFIDENCE THIS FAR OUT IS LOW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST FRIDAY FOR LEZ061-142>149-162>169.

&&

SYNOPSIS...KEC
NEAR TERM...KIELTYKA
SHORT TERM...KEC
LONG TERM...BC
AVIATION...
MARINE...ADAMS
Hazardous weather outlook, Dec 15, 5:15 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 PM EST THU DEC 15 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-162215-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
515 PM EST THU DEC 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

WINDS MAY GUST UP TO 40 MPH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-162215-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
515 PM EST THU DEC 15 2011

...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 10:59 PM ESTLow Water AdvisoryCLE5 hr
Dec 15, 11:05 PM ESTRiver Flood WarningCLEMarion9 hr
Dec 16, 3:57 AM ESTSmall Craft AdvisoryCLE17 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.